MAUDE Adverse Event Report: EXACTECH, INC. NV EHXL NTRL LNR G1 32MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER,

EXACTECH, INC. NV EHXL NTRL LNR G1 32MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER,
Catalog Number 140-32-51
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Unspecified Infection (1930); Joint Dislocation (2374); Periprosthetic fracture (4902)
Date of Event 12/27/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via clinical study, that the 69 yo female patient was experiencing dislocation, (i.E.Pain, infection).The patient dislocated anteriorly and periprosthetic fracture.The patient was revised on (b)(6) 2019.
 
Additional Manufacturer Narrative
D10.Concomitants: serial #: unassigned, category #: 32135-38h-17 - 17-4 flex drill m 3.2x38 lenkbar, serial #: (b)(4) , category #: 162-00-03 - neck preserving stem, std offset plasma sz 3, serial #: (b)(4) , category #: 162-00-03 - neck preserving stem, std offset plasma sz 3, serial #: (b)(4) ,category #: 170-32-00 - biolox delta femoral head 32mm od, +0mm, serial #: (b)(4) , category #: 170-32-00 - biolox delta femoral head 32mm od, +0mm, serial #: (b)(4) , category #: 180-65-20 - alteon 6.5mm screw, 20mm, serial #: (b)(4) , category #: 180-65-20 - alteon 6.5mm screw, 20mm, serial #: (b)(4) , category #: 180-65-20 - alteon 6.5mm screw, 20mm, serial #: (b)(4) , category #: 180-65-20 - alteon 6.5mm screw, 20mm, serial #: (b)(4) , category #: 186-01-50 - integrip cc, cluster 50mm, g1, serial #: (b)(4) , category #: 186-01-50 - integrip cc, cluster 50mm, g1.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1, h6.Mdr section codes updated/corrected: a, b, c, d, e, g.The reason for the revision reported was likely due to a periprosthetic bone fracture and dislocation.The cause of the bone fracture cannot be conclusively determined but may be related to a patient condition, a traumatic event, and/or surgical techniques.However, this cannot be confirmed because the devices were not returned for evaluation, and relevant patient information, images, or radiographs were not provided.The reason for the reported revision due to instability cannot be conclusively determined; however, it may be due to soft tissue imbalance, patient anatomy, implant positioning, and/or implant selection.Periprosthetic fracture and dislocation are known risks, as outlined in the ifu.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
NV EHXL NTRL LNR G1 32MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER,
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
kate jacobson
MDR Report Key16768902
Report Number1038671-2023-00747
Device Sequence Number6436860
Product Code MEH
UDI-Device Identifier10885862537263
UDI-Public10885862537263
Combination Product (Y/N)N
PMA/510(K) Number
K173583
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/09/2024
Device Catalogue Number140-32-51
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2023
Supplement Date Received by Manufacturer08/25/2025
Initial Report FDA Received Date04/19/2023
Supplement Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/12/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age69 YR
Patient SexFemale
Patient Weight63 KG